MathSciNet Relay Station
MathSciNet bibliographic data
MR2587440 13A15 (13A30)
Heinzer, William J.; Ratliff, Louis J., Jr.; Rush, David E. Reductions of ideals in local rings with finite residue fields. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1569–1574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement